# SDR AALA20071550

- Difficulty date: August 15, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Card
- Condition: Inoperative
- Location: Prox Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX INFLIGHT T003/15AUG - ON APPROACH WHEN SELECTING FLAPS 20 DEGREES THE MASTER CAUTION LIGHT AND LEADING EDGE SLAT ASYMMETRY EICAS MESSAGE ILLUMINATED.  LANDED LAX WITHOUT INCIDENT.  BITE CHECK OF PROXIMITY SENSOR ELECTRONIC UNIT FOUND FAULT OF CARDS 001 AND 007.  REPLACED CARDS 001 AND 007.  SYSTEM GROUND CHECKED NORMAL OPERATION.
